# SDR AALA201705139008

- Difficulty date: May 11, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 12,791 hours, 1,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN GALLEY AT R2 DOOR FOUND 1 EA EMERGENCY LIGHT LENS BROKEN ADJACENT LAV 2F-R1. REPLACED WITH A NEW PROXIMITY LIGHT ASSEMBLY IAW AMM 33-51-05-201. OPS CHK GOOD.
